MAUDE Adverse Event Report: COVIDIEN 7462 VISTEC SPG 8X4 12P T-10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN 7462 VISTEC SPG 8X4 12P T-10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7462
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported pack only contained 9 pieces of gauze instead of 10.No patient injury was reported.

Brand Name
7462 VISTEC SPG 8X4 12P T-10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key11838199
Report Number1018120-2021-00445
Device Sequence Number16408676
Product Code GDY
UDI-Device Identifier10884527017065
UDI-Public10884527017065
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7462
Device Catalogue Number7462
Device Lot Number217040562
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date05/17/2021
Patient Sequence Number1